Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 3520815, 5 pages
http://dx.doi.org/10.1155/2016/3520815
Research Article

On Accuracy and Stability Analysis of the Reproducing Kernel Space Method for the Forced Duffing Equation

Department of Applied Mathematics, Hamedan Branch, Islamic Azad University, Hamadan, Iran

Received 29 July 2016; Accepted 7 September 2016

Academic Editor: Yuji Liu

Copyright © 2016 Bahram Asadi and Taher Lotfi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bahram Asadi and Taher Lotfi, “On Accuracy and Stability Analysis of the Reproducing Kernel Space Method for the Forced Duffing Equation,” International Journal of Differential Equations, vol. 2016, Article ID 3520815, 5 pages, 2016. https://doi.org/10.1155/2016/3520815.